DCDS
Maximum principles for the primitive equations of the atmosphere
Brian D. Ewald Roger Témam
Discrete & Continuous Dynamical Systems - A 2001, 7(2): 343-362 doi: 10.3934/dcds.2001.7.343
In this article, maximum principles are derived for a suitably modified form of the equation of temperature for the primitive equations of the atmosphere; we consider both the limited domain case in Cartesian coordinates and the ow of the whole atmosphere in spherical coordinates.
keywords: primitive equations of the atmosphere maximum principles

Year of publication

Related Authors

Related Keywords

[Back to Top]